RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 180, Number 5, Pages 1064–1066 (Mi dan33916)  

ASTRONOMY

The ellipticity of the trajectory of free motions of the earth pole

V. P. Karklin


Full text: PDF file (468 kB)
UDC: 521.93
Presented: . . 
Received: 18.08.1967

Citation: V. P. Karklin, “The ellipticity of the trajectory of free motions of the earth pole”, Dokl. Akad. Nauk SSSR, 180:5 (1968), 1064–1066

Citation in format AMSBIB
\Bibitem{Kar68}
\by V.~P.~Karklin
\paper The ellipticity of the trajectory of free motions of the earth pole
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 180
\issue 5
\pages 1064--1066
\mathnet{http://mi.mathnet.ru/dan33916}


Linking options:
  • http://mi.mathnet.ru/eng/dan33916
  • http://mi.mathnet.ru/eng/dan/v180/i5/p1064

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020